# SDR DALA2022111107293

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,713 hours, 19,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:104.    RE-ATTACHED EMERG EXIT SIGN COVER. OK FOR SVC.
